# SDR SWIA201436094

- Difficulty date: January 3, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 32,791 hours, 45,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF COCKPIT ENTRANCE, BELOW FLOOR, CRACKED CLIP.  C-CHECK REPLACED CRACKED CLIP IN RT SIDE COCKPIT ENTRANCE, BELOW FLOOR IAW SRM.
